Discussions that mention differin

Acne board


I'm a 19 year old male.

The dermatologist rated my acne on a scale of 1-8 as 1.5. Anyway the doctor prescribed me the following;
- Wash my face with AC Benzac Wash 5% BP in the morning and night
- Minomycin 50mg 1 tablet in the morning and 1 at night
- Differin - apply a thin layer at night before bed.
I've been on this treatment for 5 and a half weeks now.

Basically:
My face looked a bit nicer after a few days of using this regime.
My face was looking MUCH MUCH BETTER until 1 week ago. 1 week ago I had suddenly started getting all these whiteheads around my cheeks and chin area. Along with the pigmented scars from some of the previous pimples my face looks very bad - i'd rate it much more worst than i previously had.

How long will it take for all these whiteheads and stuff to dissappear? Why am I getting so many of them now, my skin is much worst than it was before starting the treatment? Could it have been the fast food that I decided to eat 1 week ago that did the trick (ive been trying to stay off from fast food and was going well until 1 week ago when I was hungry at work so ate some fast food)?

thanks for reading my problems..